# SDR CALA2023010400019

- Difficulty date: January 4, 2023
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N26226
- Make and model: Boeing 737-8
- Aircraft serial: 28935
- Aircraft time: 73,438 hours, 26,672 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROBBED AFT LEFT EMERGENCY LIGHT POWER SUPPLY BATTERY REF AMM 33-51-06-960-806. C/B''S PULLED AND TAGGED. ROBBED PARTS TAG SECURED ON CANNON PLUG AT AFT GALLY AREA. REPLACED BATTERY PACK FOR POWER SUPPLY IN AFT GALLEY IAW AMM 33-51-06-960-805. OPS CHECK GOOD.PARTS USED: 99-3351-3-0015,QTY :1
